TitleStudies of ionospheric F-region response in the Latin American sector during the geomagnetic storm of 21–22 January 2005
Publication TypeJournal Article
Year of Publication2011
AuthorsSahai, Y, Fagundes, PR, de Jesus, R, de Abreu, AJ, Crowley, G, Kikuchi, T, Huang, C-S, Pillat, VG, Guarnieri, FL, Abalde, JR, Bittencourt, JA
JournalAnnales Geophysicae
Volume29
Issue5
Pagination919 - 929
Date PublishedJan-01-2011
URLhttp://www.ann-geophys.net/29/919/2011/http://www.ann-geophys.net/29/919/2011/angeo-29-919-2011.pdf
DOI10.5194/angeo-29-919-2011
Short TitleAnn. Geophys.


Page Last Modified: February 28, 2014